# SDR CALA0800350

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N18611
- Make and model: Boeing 737524
- Aircraft serial: 27324
- Aircraft time: 38,880 hours, 20,631 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: CGAB140000
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

UPON TOUCHDOWN AND T/R ACTIVATION THE A-LOOP NR 2 AFT CARGO SMOKE DETECTOR LIGHT ILLUMINATED.  QUICK REFERENCE HANDBOOK FOR CARGO FIRE DETECTION/FIRE WARNING LIGHT DID NOT ILLUMINATE.  COMPLETED THE CARGO FIRE INDICATION CHECK LIST - BOTTLE DISCHARGED, FIRE OR SMOKE NOT PRESENT IN AFT CARGO PIT.  FOUND AIRCRAFT A-LOOP DETECTION LIGHT ON.  REMOVED AND REPLACED AFT CARGO A-LOOP, MFG P/N CGAB1400-00.  A3 DETECTOR SYSTEM OPERATION CHECK GOOD PER AMM 26-16-10.
